# SDR QXEA2018071200258

- Difficulty date: July 12, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 2,695 hours, 1,512 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 7021450601
- Part serial: 1704E790
- Condition: Malfunctioned
- Location: Weather Radar
- Part time: 2,695 hours, 1,512 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEAK TO NONEXISTENT RETURNS ON WX RADAR AT ALL TILT SETTING. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. REMOVED & REPLACED WX RADAR RTA IAW AMM TASKS 34-42-01-00-801-A/-400-801-A. OP CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
